Table of Contents Author Guidelines Submit a Manuscript
International Journal of Analysis
Volume 2013 (2013), Article ID 784398, 9 pages
Research Article

A Note on Generalized Hardy-Sobolev Inequalities

Department of Mathematics, Indian Institute of Science, Bangalore 560012, India

Received 16 September 2012; Accepted 20 November 2012

Academic Editor: Tohru Ozawa

Copyright © 2013 T. V. Anoop. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

T. V. Anoop, “A Note on Generalized Hardy-Sobolev Inequalities,” International Journal of Analysis, vol. 2013, Article ID 784398, 9 pages, 2013. doi:10.1155/2013/784398